Publication
Title
Improving a method for computing non-dominant solutions of certain second-order recurrence relations of Poincaré-type
Author
Language
English
Source (journal)
Numerische Mathematik. - Berlin
Publication
Berlin : 1989
ISSN
0029-599X
Volume/pages
56:5(1989), p. 501-512
ISI
A1989AZ01200005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 20.02.2015
Last edited 04.08.2017